# SDR DALA2019092105486

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1280728) DENT ON EXTERNAL FUSELAGE SKIN STA 1473 APPROX BTW S-27R (FUS). DENT ON EXTERNAL FUSELAGE SKIN STA 1473 APPROX BTW S-27R WAS REPAIRED PER ER/A 581527-14 REV ORIGINAL AND ETI-57-19-101 REV 2. MAINTENANCE REQUERIMENTS WERE VERIFIED AND THE FOLLOWING ACTIONS ARE REQUIRED DTE REPAIR APPROVAL IS LIMITED TO 73,200 TOTAL CYCLES ONLY ADDITIONAL ENGIEERING AUTHORIZATION (ER/A REVISION ) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT PER ERA 581527-14 REV ORIGINAL. TIME OF ACCOMPLISHMENT MAINTENANCE REQUIRIMENTS UNDER LOG PAGE 1278940.
